# SDR CALA2019072801263

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 67,395 hours, 23,975 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 29275190009
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DUE TO THE LT O/B FLAP TRANSMISSION BEING REPLACED AND THE FLAP POSITION TRANSMITTER BEING SWAPPED OVER NEED TO PERFORM A LAND VERIFY. WHILE PERFORMING THE LAND VERIFY IT WAS FAILING THE SURFACE TEST WITH AIL POS SEN-1 AND AIL POS SEN-2  FAULTS. DID TEST TWICE AND GOT SAME RESULTS. IN REF TO AMM 22-11-00. PERFORMED LAND VERIFY TEST REF M/M 22-11-00. OPS CHECK GOOD. AIRCRAFT RETAINS FULL CAT CAPABILITY. OK TO CONTINUE.
